Severe coronary vasospasm associated with hyperthyroidism causing myocardial infarction.

Abstract

A 48 year old woman presented with angina after an anterior myocardial infarction and was found to be hyperthyroid. Coronary angiography showed a stenosis of the left coronary os and a long, severe stenosis of the left anterior descending artery which was partially relieved by glyceryl trinitrate. Three months later, after radioactive iodine treatment had… (More)

Topics

Statistics

050100'07'08'09'10'11'12'13'14'15'16'17'18
Citations per Year

157 Citations

Semantic Scholar estimates that this publication has 157 citations based on the available data.

See our FAQ for additional information.

Cite this paper

@article{Masani1995SevereCV, title={Severe coronary vasospasm associated with hyperthyroidism causing myocardial infarction.}, author={Navroz D Masani and David B. Northridge and Roger J. C. Hall}, journal={British heart journal}, year={1995}, volume={74 6}, pages={700-1} }